# SDR PAYA95A4027

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Part number: EVTA1926DB
- Condition: Failed
- Location: Cargo Compt
- Part time: 12,319 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 7763 - JFK-PHL - CREW REPORTED THAT THE EXHAUST MODE AND AIR CAUTION LIGHTS ILLUMINATED FOLLOWED BY SMOKE IN THE COCKPIT AND CABIN.  REPLACED EXHAUST FAN.  (M)
